# SDR F3LA2018080800382

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N706FR
- Make and model: Airbus A321-211
- Aircraft serial: 7184
- Aircraft time: 10,209 hours, 4,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFT OF AIRCRAFT ON TAXI OUT. FA AND PAX COMPLAINED OF A WET SOCKS ODOR.  TROUBLESHOT IAW TSM 71-00-00-810-802-A.  RAN PACKS, THE NR 1 & 2 ENGINES, APU BORESCOPED AND FOUND NO FUMES AT THIS TIME. AIRCRAFT OK FOR SERVICE.
